View Single Post
  #3  
Old 02-19-2007, 03:23 PM
blondyk blondyk is offline
Junior Member
 
Join Date: Feb 2006
Posts: 8
Default

Thanks for the prompt reply Harrison. At first I thought that my dental issues were due to taking high doses of anti-inflammatory. My first dentist suggested maybe "dry mouth" could be a side effect of drugs and cause a host of problems. But the only thing I have been taking is Oxycontin now.
Were you saying that the inflammation in other parts of the body(ie spinal) could have effect in other places?? Not sure I understood this.
However, my dentist has been puzzled because my oral habits have always been excellent with little reason for rapid decline in teeth.
Maybe I should find a dental website and ask them???????
Blessings,
Kris
__________________
Had surg in Bogen May 5, 2006 with Dr. B. Having ADR at C4,5. Had C5,6 and C6,7 previous fusions.
Reply With Quote